Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Addendum to: ``Group-graded rings, smash products, and group actions'' [Trans. Amer. Math. Soc. 282 (1984), no. 1, 237-258; MR0728711 (85i:16002)]


Authors: M. Cohen and S. Montgomery
Journal: Trans. Amer. Math. Soc. 300 (1987), 810-811
MSC: Primary 16A03; Secondary 16A21, 16A24
DOI: https://doi.org/10.1090/S0002-9947-1987-0876480-2
Original Article: Trans. Amer. Math. Soc. 282 (1984), 237-258.
MathSciNet review: 876480
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bergman, On Jacobson radicals of graded rings, preprint.
  • [2] M. Cohen and S. Montgomery, Group-graded rings, smash products, and group actions, Trans. Amer. Math. Soc. 282 (1984), 237-258. MR 728711 (85i:16002)
  • [3] C. Menini and C. Nastacescu, Affine graded rings, J. Pure Appl. Algebra (to appear).
  • [4] C. Nastacescu, Group rings of graded rings: applications, J. Pure Appl. Algebra 33 (1984), 313-335. MR 761636 (86f:16001)
  • [5] M. Van den Bergh, On a theorem of S. Montgomery and M. Cohen, Proc. Amer. Math. Soc. 94 (1985), 562-564. MR 792260 (87b:16005)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16A03, 16A21, 16A24

Retrieve articles in all journals with MSC: 16A03, 16A21, 16A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0876480-2
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society